# SDR CA070717011

- Difficulty date: June 21, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 3,950 hours
- Engine: Lyc O360A1F6
- Propeller: Mcauly 1A200FA
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Arm
- Part number: 21A05000016
- Condition: Bent
- Location: Floats
- Part time: 244 hours
- Component: Floats
- Component part number: 2350A
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ON ROLL OUT AFTER LANDING THE RT MAIN LANDING GEAR COLLAPSED. INVESTIGATION FOUND THAT THE ACTUATING CYLINDER BENT (P/N D68194-A-4). FURTHER INVESTIGATION FOUND THE RETRACT ARM P/N 21A05000-016 HAD WORN ELONGATED BOLT HOLES NOT ALLOWING A DOWN LOCK OVER CENTRE POSITION. (TC NR 20070717011)
